| Catalog Number |
MDT2168054 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the spd teams have been using sterile or towels for drying items on the assembly side of the department.We have experienced numerous contaminations of instrument trays because or staff are finding white fuzz/lint within the sterile trays.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that the spd teams have been using sterile or towels for drying items on the assembly side of the department.We have experienced numerous contaminations of instrument trays because or staff are finding white fuzz/lint within the sterile trays.